My boyfriend is an avowed vegetarian, almost vegan. Out of respect for him (and the desire to live healthier), I have switched to an almost completely vegetarian diet. Now I've gained weight... why? [more inside]
posted by Unicorn on the cob
on Oct 14, 2007 -
BirthControl filter: Does anyone else experience fairly extreme side effects from hormonal birth control? I'm on Ortho-TriCyclen Lo (the low estrogen version) and have been for a year. Cons include complete loss of libido, about thirty pounds of weight gain, monthly morning-sickness type symptoms (during the first week of the cycle) and mood swings. Pros seem to be that the anxiety that hit me at thirteen and never lifted seems to be negated while on the pill. In fact, there is about a three-foot thick wall between me and any emotion whatsoever (unless I'm on the placebo). So...am I just a freak? Or has anyone else experienced anything like this? I'm especially concerned with the mental side effects - the extreme distance from emotion & enjoyment.
posted by anonymous
on Dec 14, 2004 -